# SDR SWAA2021080287862

- Difficulty date: June 25, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 64,912 hours, 38,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BETWEEN BS 380 AND BS 400 BL 0 AT PASSENGER CABIN ; 2021-295488 / [01] REPLACED NEW SUPPORT ANGLE LOCATED BETWEEN BS 380 AND BS 400 BL 0 AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02-0G-0; 51-10-02-0G-0 ITEM 9 AND DWG 143A5400 REV .PART USED P/N: 143A5410-170. PO:2021-169648.; [02] REPLACED NEW SUPPORT ANGLE LOCATED BETWEEN BS 380 AND BS 400 BL 0 AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02-0G-0; 51-10-02-0G-0 ITEM 9 AND DWG 143A5400 REV .PART USED P/N: 143A5410-170. PO:2021-169648. RII INSPECTION COMPLETED
